# SDR SWAA2025052072109

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 69,222 hours, 41,220 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF; BOTH THROTTLES AND N1S CAME UP TO OVER 40%. #1 N1 CAME RIGHT UP TO 95.8%; #2 STAYED BACK AT JUST OVER 40%. BOTH THROTTLES CAME UP TO NORMAL POSITION<[01] PERFORMED INSPECTION OF #2 ENGINE FUEL PUMP IMPELLER IAW AMM 73-11-01. NO DEFECTS NOTED AT THIS TIME. PERFORMED INSPECTION OF PS3 LINE RUNNING FROM #2 ENGINE EEC TO HPC PORT PER ENGINEERING REQUEST. NO DAMAGE OR BLOCKAGE NOTED TO PS3 LINE ALONG THE ENTIRETY OF THE LINE.;[02] REF FIM 73-05 TASK 814. CW EEC BITE PROCEDURE; NO FAULTS FOUND. CW STEPS E(5)-(7) NO ERRATIC SIGNALS NOTED. PER ENGINEERING REQUEST COMPLY WITH TEST 8-ACCELERATION CHECK AMM 71-00-00-700-824-F00;[03] REFERENCE TASK ID: TTG8Q010KDVR FOR PREVIOUS WORK PERFORMED. ACCOMPLISHED TEST 8?ACCELLERATION TEST PER M/M 71-00-00. OPS CHECKS OK.
